Severe Itching Of Scalp Eliquis, Diltiazem, Ambien

2 Replies Updated



Conversation Starter

Joan Says:


I have had severe itching of scalp for the past year. Dermatologist said 'sebhoragic dermatitis' but the remedies did no good. I have bumps on the scalp. I don't know if it is malfunction of kidneys, liver, or just meds. I take Eliquis, Diltiazem and Ambien. My scalp is sore from scratching but I don't know what else to do.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
VerFree Says:

If I had to hazard a guess, it would be that it's the Eliquis, since it has been known to cause skin rash, and itching as side effects, along with nausea, headache, and increased risk of bleeding. These issues can occasionally also be caused by the Diltiazem, but it is not as common.

Have you consulted your regular doctor? You might need to try different medications.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Joan Says:

Re: VerFree (# 1)

My regular doc says it is up to the cardiologist, who insists I remain on Eliquis, as it is supposed to be better than the others. Very expensive. Sometimes you just can't win...

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

eliquis severe itching
I have been on Eliquis 2xs a dsy since March for a blood clot in my left calf (not deep) & small ones in my left lun... 3 replies
Eliquis and Diltiazem
I am on Eliquis 5 mg. per day, and Diltiazem 240 mg. ER. Have insomnia, dizziness, loss of balance, weak legs, itching e... 2 replies
Diltiazem 120 mg. switching from twice a day to once a day
Per cardiologist, am changing from Diltiazem ER twice daily to once daily dosing due to sinus bradycardia (48 bpm). How ... 2 replies
switching from Metoprolol ER to Diltiazem CD
Is it safe to switch from Metoprolol ER to Diltiazem CD without tapering off Metoprolol? And how long does it usually ta... 1 reply
Side effects after switching from Xarelto to Eliquis
Since switching from xarelto to eliquis two years ago, I have been experiencing extreme bouts of sluggishness, itching a... 12 replies
Severe itching after taking macrodantin
Hi I am currently taking macrodantin but since I have started taking it I have severe itching problems. Is this normal? ... 2 replies
Severe Itching
I am suffering from severe itching in my inner thighs where the underwear borders touch the skin and also arm pit and gr... 2 replies
Severe itching sensation
I am taking Lisinopril-hydrochlorothiazide 10-12.5. I have been taking it for about 1 yr now. Over the last few month, w... 1 reply
eliquis and severe headache/heart racing
Just got out of the hospital for PE after 36 hours on a heparin drip, and with my first dose of eliquis nearly immediate... 1 reply
Severe vaginal itching
For the past year I have been suffering from intense vaginal itching. I have tried monistat and other medications, but n... 7 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 August 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA